Advanced Search
MyIDEAS: Login

Estimation of Discrete Time Duration Models with Grouped Data

Contents:

Author Info

  • Bo E. Honoré

    (Department of Economics, Princeton University)

  • Luojia Hu

    (Department of Economics, Northwestern University)

Abstract

Dynamic discrete choice panel data models have received a great deal of attention. In those models, the dynamics is usually handled by including the lagged outcome as an explanatory variable. In this paper we consider an alternative model in which the dynamics is handled by using the duration in the current state as a covariate. We propose estimators that allow for group specific effect in parametric and semiparametric versions of the model. The proposed method is illustrated by an empirical analysis of child mortality allowing for family specific effects.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.econ.ku.dk/cam/wp0910/wp0203/2004-07.pdf/
Download Restriction: no

Bibliographic Info

Paper provided by University of Copenhagen. Department of Economics. Centre for Applied Microeconometrics in its series CAM Working Papers with number 2004-07.

as in new window
Length: 16 pages
Date of creation: Apr 2004
Date of revision:
Handle: RePEc:kud:kuieca:2004_07

Contact details of provider:
Postal: Øster Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark
Phone: (45) 35 32 30 74
Fax: +45 35 32 30 00
Email:
Web page: http://www.econ.ku.dk/CAM/
More information through EDIRC

Related research

Keywords: Panel Data; Discrete Choice; Duration Models;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Jonathan L. Willis, 2006. "Magazine prices revisited," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 21(3), pages 337-344.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kud:kuieca:2004_07. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Hoffmann).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.